# SDR SWAA2016100508465

- Difficulty date: September 22, 2016
- Submitted: October 6, 2016
- Operation: Air carrier
- Aircraft: N603SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27954
- Aircraft time: 68,166 hours, 54,564 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6546881
- Condition: Delaminated
- Location: Bs 1156
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE LOWER FUSELAGE SKIN DELAMINATED AT BS 1156+6, BL 0.   REPAIRED THE SKIN IAW SRM.
